# SDR SWAA2024082610227

- Difficulty date: July 7, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-420826<[01] TOOL USED ON STEP 5 AND 6: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 09-JAN-25;[02] REPAIRED STUB FRAME LOCATED ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA. I.A.W. B737-700 SRM 53-10-15-2R-7; REPAIR 7. NO FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED STUB FRAME LOCATED ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA. I.A.W. B737-700 SRM 53-10-15-2R-7; REPAIR 7. NO FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW TASK RII CERTIFIED
